# SDR AALA201612319007

- Difficulty date: December 30, 2016
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 16,692 hours, 6,794 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: C20500000
- Part serial: 20219
- Condition: Vibration
- Location: Zone 700
- Part time: 28,702 hours, 3,022 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON TAKEOFF EXPERIENCED EXCESSIVE VIBRATION AT OR NEAR ROTATION. VIBRATION STOPPED AFTER GEAR WAS IN WHEEL WELL. FLIGHT CONTINUED TO LAS AND DECLARED AN EMERGENCY. FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED PER TSM 32-20-00-810-802A. NO VISUAL DEFECTS FOUND. REPLACED ALL NOSE AND MAIN WHEEL ASSEMBLY'S. THIS REPORT IS FOR THE REPLACEMENT OF THE #1 MAIN TIRE WHEEL ASSEMBLY PER AMM 32-41-11. (SEE ALSO AALA201612319005, AALA201612319006, AALA201612319008, AALA201612319009, AND AALA201612319010.)
